# SDR P5CA0200642

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 4,532 hours, 782 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Guide
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, STA 1820 SIDE GUIDE RAIL DAMAGED LT/SIDE.  REPAIRED PER SRM 51-70-12 & MM 25-33-00.
